Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 138370, 10 pages
http://dx.doi.org/10.1155/2014/138370
Research Article

Formal Modeling and Analysis of Fairness Characterization of E-Commerce Protocols

School of Computer Science and Technology, Tianjin University, Tianjin 300072, China

Received 24 January 2014; Revised 4 May 2014; Accepted 4 May 2014; Published 1 June 2014

Academic Editor: Xiaoyu Song

Copyright © 2014 Chengwei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengwei Zhang, Xiaohong Li, Jing Hu, Zhiyong Feng, and Jiaojiao Song, “Formal Modeling and Analysis of Fairness Characterization of E-Commerce Protocols,” Journal of Applied Mathematics, vol. 2014, Article ID 138370, 10 pages, 2014. https://doi.org/10.1155/2014/138370.